# SDR AALA20030364

- Difficulty date: March 20, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, RIGHT REAR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED RIGHT REAR OVERWING EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
